Cascini, Paolo; Zhang, De-Qi
Effective finite generation for adjoint rings  [ Génération finie effective d’anneaux adjoints ]
Annales de l'institut Fourier, Tome 64 (2014) no. 1 , p. 127-144
MR 3330543 | Zbl 06387268
doi : 10.5802/aif.2841
URL stable : http://www.numdam.org/item?id=AIF_2014__64_1_127_0

Classification:  14E30,  14E99
Mots clés: géométrie birationnelle, programme du modèle minimal, anneau log-canonique
Nous établissons une borne sur le degré des générateurs pour les anneaux adjoints de surfaces et de variétés algébriques de dimension 3.
We describe a bound on the degree of the generators for some adjoint rings on surfaces and threefolds.

Bibliographie

[1] Ambro, F. The moduli b-divisor of an lc-trivial fibration, Compos. Math., 141 (2005) no. 2, p. 385–403 Article  MR 2134273 | Zbl 1094.14025

[2] Birkar, Caucher; Cascini, Paolo; Hacon, Christopher D.; Mckernan, James Existence of minimal models for varieties of log general type, J. Amer. Math. Soc., 23 (2010) no. 2, p. 405–468 Article  MR 2601039 | Zbl 1210.14019

[3] Brieskorn, Egbert Rationale Singularitäten komplexer Flächen, Invent. Math., 4 (1967/1968), p. 336–358 Article  MR 222084 | Zbl 0219.14003

[4] Cascini, Paolo; Lazić, Vladimir New outlook on the minimal model program, I, Duke Math. J., 161 (2012) no. 12, p. 2415–2467 Article  MR 2972461 | Zbl 1261.14007

[5] Chen, Jungkai A.; Chen, Meng Explicit birational geometry of 3-folds of general type, II, J. Differential Geom., 86 (2010) no. 2, p. 237–271 MR 2772551 | Zbl 1218.14026

[6] Chen, Jungkai A.; Chen, Meng Explicit birational geometry of threefolds of general type, I, Ann. Sci. Éc. Norm. Supér. (4), 43 (2010) no. 3, p. 365–394 Numdam | MR 2667020 | Zbl 1194.14060

[7] Chen, Jungkai A.; Hacon, Christopher D. Factoring 3-fold flips and divisorial contractions to curves, J. Reine Angew. Math., 657 (2011), p. 173–197 Article  MR 2824787 | Zbl 1230.14015

[8] Corti, A.; Lazić, V. New outlook on Mori theory, II (2010) (arXiv:1005.0614v2)

[9] Green, M.L. The canonical ring of a variety of general type, Duke Math. J., 49 (1982) no. 4, p. 1087–1113 Article  MR 683012 | Zbl 0607.14005

[10] Hacon, Christopher D.; Mckernan, James Boundedness of pluricanonical maps of varieties of general type, Invent. Math., 166 (2006) no. 1, p. 1–25 Article  MR 2242631 | Zbl 1121.14011

[11] Hayakawa, T. Blowing ups of 3-dimensional terminal singularities, Publ. Res. Inst. Math. Sci., 35 (1999) no. 3, p. 515–570 Article  MR 1710753 | Zbl 0969.14008

[12] Hayakawa, T. Blowing ups of 3-dimensional terminal singularities. II, Publ. Res. Inst. Math. Sci., 36 (2000) no. 3, p. 423–456 Article  MR 1781436 | Zbl 1017.14006

[13] Kawamata, Yujiro The minimal discrepancy of a 3-fold terminal singularity (1993) (Appendix to [21])

[14] Kawamata, Yujiro Subadjunction of log canonical divisors. II, Amer. J. Math., 120 (1998) no. 5, p. 893–899 Article  MR 1646046 | Zbl 0919.14003

[15] Kollár, János Effective base point freeness, Math. Ann., 296 (1993) no. 4, p. 595–605 Article  MR 1233485 | Zbl 0818.14002

[16] Kollár, János; Mori, Shigefumi Birational geometry of algebraic varieties, Cambridge University Press, Cambridge, Cambridge Tracts in Mathematics, 134 (1998), p. viii+254 (With the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese original) Article  Zbl 0926.14003

[17] Lazarsfeld, R. Positivity in Algebraic Geometry. I, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete, 48 (2004) MR 2095471 | Zbl 1093.14500

[18] Mori, Shigefumi On 3-dimensional terminal singularities, Nagoya Math. J., 98 (1985), p. 43–66 MR 792770 | Zbl 0589.14005

[19] Prokhorov, Y.; Shokurov, V. Towards the second main theorem on complements, J. Algebraic Geom., 18 (2009) no. 1, p. 151–199 Article  MR 2448282 | Zbl 1159.14020

[20] Reid, Miles Young person’s guide to canonical singularities, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Amer. Math. Soc., Providence, RI (Proc. Sympos. Pure Math.) 46 (1987), p. 345–414 MR 927963 | Zbl 0634.14003

[21] Siu, Y.-T. Finite generation of canonical ring by analytic method, Sci. China Ser. A, 51 (2008) no. 4, p. 481–502 Article  MR 2395400 | Zbl 1153.32021

[22] Takayama, Shigeharu Pluricanonical systems on algebraic varieties of general type, Invent. Math., 165 (2006) no. 3, p. 551–587 Article  MR 2242627 | Zbl 1108.14031

[23] Todorov, G.; Xu, C. On Effective log Iitaka fibration for 3-folds and 4-folds, Algebra Number Theory, 3 (2009) no. 6, p. 697–710 Article  MR 2579391 | Zbl 1184.14023

[24] Viehweg, E.; Zhang, D.-Q. Effective Iitaka fibrations, J. Algebraic Geom., 18 (2009) no. 4, p. 711–730 Article  MR 2524596 | Zbl 1177.14039